I have recently started a new med, Tegretol which I take 150 MG per day. I have been on this new med for almost 1 month. I am also arthritic and take Methotrexate,Enbril, and Celebrex. The Dr checked and advised there should be no drug interactions. I don't know what is causing this sudden weakness in my legs. I can 'work' through it but, being 74, it's getting tougher. I will be seeing my internist in a day or so and will discuss with him but I was hoping someone might have some suggestions.
I had this for a long time, but never connected it to the Tegretol. However, I have been relieved of this torture, due to confusion and dizziness. My doc wants to start it at a lower dose, for bipolar, but thus far, I have refused. I am taking two other meds for the mood issues, but we are still "discussing" Tegretol. I too am "older" (67), I thought I needed some vitamins.
It could be fibromyalgia... it causes different types of pain and muscle weakness and feels like its burning sometimes like you did a extreme workout. Not everyone has the same symptoms, but i have psoriatic arthritis and fibromyalgia and i get weak in the limbs while exerting myself like up stairs or carrying something, vacuuming or sweeping, shoveling etc. a rheumatic Dr can diagnose fibromyalgia.
- Celebrex Drug Information
- Enbrel Drug Information
- Tegretol Drug Information
- Methotrexate Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2012 • 4 answers
Updated 7 Nov 2018 • 10 answers
Updated 14 Jun 2012 • 3 answers
Updated 30 Jan 2014 • 4 answers
I have been having muscle pain in my arms like I pulled my muscles since taking Enbrel. Anyone else?
Updated 7 Apr 2015 • 3 answers